Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Pain at right of penis, right side of hydrocele getting bigger. Cause and cure?

Hi Dr. i am 30 yrs old and was feeling pain near the penis at right side since last 4-5 days and now i have noticed that right side of hydrocele is getting bigger day by day and feels pain if i touch at right side. Can you please suggest me that what is it and what will be the right cure. Please reply ASAP. i am so worried about it.
Asked On : Mon, 29 Oct 2012
Answers:  1 Views:  241
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Sexologist 's  Response
Dear dguddel , Pain has to be evaluated significantly, and is an important symptom , hence with your simple pain description will not give any clear idea to any doc. we can say probable possibilities hence my advice is why you r waiting for 4-5 days at least consult your g.p. a local examination plus investigation is required to understand your pain. Do consult your doc. without late.
Answered: Mon, 29 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor